Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pain while swallowing. Had medicine stuck in the throat and removed. Is this normal?

A week ago I got a large vitamin lodged in my throat . I could not get it out so I went to ER. It was really stuck. They were so busy they didn t really treat me for 4 hrs, that vitamin just sat in my throat. They decided to give me some ledicaine and then they were contemplating what to do and I was gagging from the ledicaine and it went down, finally. Since then it hurts when I swallow . It was excruciating for about 5 days. It does appear to be a little better but still a little pain. Should I be worried?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding pain ti throat durin swallowing, this allhappens due to stucking of a tab of vitamin which was large enough.

Your pain in swallowing is due to local inflammation on throat which will clear up in due coarse of time. For quick recovery you may take-

(a) Antibiotic- Amoxycillin (625 mg) three times a day.

(b) Anti inflammatory- Diclofenac (50 mg) twice a day.

(c) Warm saline gargling.

I hope this will help you.

Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor